パラメータ変動を伴うあるメカニカルシステムの非干渉制御 On Decoupling Control for a Mechanical System with Parameter Perturbations

この論文にアクセスする

この論文をさがす

著者

抄録

Parameter perturbations on decoupling control problem of linear multivariable systems are discussed in this paper. Fabian & Wonham had considered this problem. But the class of parameter perturbations that they studied preserved the decoupling property restrictive. The new class of parameter perturbation which preserves only the decoupling property is derived here. The proposed procedure for calculating the class is useful to mechanical systems when parameter perturbations are confined to specific elements. Experimental results show that this method is effective for a simple mass-spring system. Robust stability is also discussed in this experiment.

収録刊行物

  • システム制御情報学会論文誌  

    システム制御情報学会論文誌 13(1), 38-45, 2000-01-15 

    一般社団法人 システム制御情報学会

参考文献:  13件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004472742
  • NII書誌ID(NCID)
    AN1013280X
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    13425668
  • NDL 記事登録ID
    4949294
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-195
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ